Top
10
Doctor insights on: Does Pcos Cause You To Be Moodier Than Most

Share
1

1
Does pcos cause you to be moodier than most?

Does pcos cause you to be moodier than most?

Not usually: Patients often experience mood changes around the time of the period. Pcos patients often skip periods. By itself, pcos should have little effect on mood. ...Read more

Dr. Dennis Higginbotham
1,197 doctors shared insights

Polycystic Ovarian Syndrome (Definition)

See the link below: https://www.healthtap.com/#publications/2039180 It is what Dr. Khurram Rehman wrote, but has the detail of an article for those interested in ...Read more


3

3
My last period was dec 21st. My pregnancy tests seem negative. Could this be pcos or worse? Symptoms: 2 missed periods, cramps, leaking breasts, insomnia/fatigue (switches between the two), moodiness, liquidy discharge, and negative urine tests. I had a b

My last period was dec 21st. My pregnancy tests seem negative. Could this be pcos or worse? Symptoms: 2 missed periods, cramps, leaking breasts, insomnia/fatigue (switches between the two), moodiness, liquidy discharge, and negative urine tests. I had a b

I : I believe that you are anovulatory and probably from excess prolactin based on your symptoms which include leaking breasts. The leaking breasts are probably galactorrhea from persistent levels of prolactin. I realize that you had regular cycles while breast feeding. You might have become anovulatory because of the prolactin and now maybe you have had a change in weight, more stress, other medication, more exercise or another secondary issue. A physician can test you for hormone changes and see if this makes sense. Medication can change the prolactin level and correct the cycles. You have a number of other symptoms that are not likely related to the prolactin directly except that prolactin is a stress hormone. So another medical problem could create the excess prolactin. See you doc and get evaluated for peace of mind and correction of the problem you have now. Best wishes. ...Read more

See 1 more doctor answer
4

4
Recently diagnosis with pcos and prescribed low dose birth control for tx c major breast pain, mood changes acne- . Can metformin be a better option for me?

Recently diagnosis with pcos and prescribed low dose birth control for tx c major breast pain, mood changes acne- . Can metformin be a better option for me?

How long?: How long has it been since you started the low dose birth control? If it's less than 3-4 months, give it some more time for body to adjust. One of the risk factors with pcos is increased circulating estrogen which can cause increased risk for endometrial cancer. If you skipped periods before, your doctor is trying to protect your uterine lining and prevent cancer. Another idea would be Mirena (levonorgestrel) iud. ...Read more

See 2 more doctor answers
5

5
Can microgynon cause moodiness?

Can microgynon cause moodiness?

Microgynon: Microgynon, being a hormone of progestin type, can affect mood like most hormones do, especially at high dose & if you have history of mood disorders. ...Read more

7

7
Can pure OCD cause a lot of mood changes?

Can pure OCD cause a lot of mood changes?

Not directly: Obviously, having severe OCD symptoms can be discouraging or even depressing, but mood changes are not an inherent part of ocd. When depression sometimes coincides with OCD — and it does somewhat more than chance would suggest — it is diagnosed separately. On a related note, ssri antidepressants also can treat OCD symptoms, as they help anxiety disorders too. ...Read more

See 2 more doctor answers
8

8
Will phetermine cause severe mood changes?

Phentermine: Like stimulants, very likely so, depending onh dose & duration of use. ...Read more

10

10
Superdosing on vitamins for 2 months (via juicing). Can this cause mood changes, levelheadedness, increased bp?

Superdosing on vitamins for 2 months (via juicing). Can this cause mood changes, levelheadedness, increased bp?

Yes, see link below: & follow links from there to hypervitaminosis a, d. E. B6, b3. http://en.wikipedia.org/wiki/vitamin_poisoning strongly recommend backing off significantly from these vitamins, especially the fat-soluble ones (a, d, e). Consult a nutritionist or naturopathic physician as to appropriate amounts. Rda's can also be a guideline. ...Read more

See 1 more doctor answer